Publications

Titre : Fully discrete finite element approaches for time-dependent Maxwell's equations
Année : 1999
Type : article_acl
Auteurs : P. Ciarlet, J. Zou
Résumé : A fully discrete finite element method is used to approximate the electric field equation derived from time-dependent Maxwell's equations in three dimensional polyhedral domains. Optimal energy-norm error estimates are achieved for general Lipschitz polyhedral domains. Optimal L2 -norm error estimates are obtained for convex polyhedral domains.
Thèmes :
Référence : Numerische Mathematik - vol. 82(2) (pp 193-219 )